HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Peer-reviewed Journal Articles, etc >

Twist quantization of string and B field background

Files in This Item:
04_117.pdf190.93 kBPDFView/Open
Please use this identifier to cite or link to this item:

Title: Twist quantization of string and B field background
Authors: Asakawa, Tsuguhiko Browse this author
Mori, Masashi Browse this author
Watamura, Satoshi Browse this author
Keywords: Bosonic Strings
Non-Commutative Geometry
Quantum Groups
Issue Date: Apr-2009
Publisher: Institute of Physics Publishing
Journal Title: Journal of High Energy Physics
Volume: 04
Start Page: 117
Publisher DOI: 10.1088/1126-6708/2009/04/117
Abstract: In a previous paper, we investigated the Hopf algebra structure in string theory and gave a unified formulation of the quantization of the string and the space-time symmetry. In this paper, this formulation is applied to the case with a nonzero B-field background, and the twist of the Poincaré symmetry is studied. The Drinfeld twist accompanied by the B-field background gives an alternative quantization scheme, which requires a new normal ordering. In order to obtain a physical interpretation of this twisted Hopf algebra structure, we propose a method to decompose the twist into two successive twists and we give two different possibilities of decomposition. The first is a natural decomposition from the viewpoint of the twist quantization, leading to a new type of twisted Poincaré symmetry. The second decomposition reveals the relation of our formulation to the twisted Poincaré symmetry on the Moyal type noncommutative space.
Rights: This is an author-created, un-copyedited version of an article accepted for publication in Journal of High Energy Physics. IOP Publishing Ltd is not responsible for any errors or omissions in this version of the manuscript or any version derived from it. The definitive publisher authenticated version is available online at
Type: article (author version)
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 浅川 嗣彦

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University